MAUDE Adverse Event Report: SYNTHES GMBH VA-LCP DRILL SLEEV 2.7 CONI F/DRILL BIT; SURGICAL DRILL GUIDE, REUSABLE

SYNTHES GMBH VA-LCP DRILL SLEEV 2.7 CONI F/DRILL BIT; SURGICAL DRILL GUIDE, REUSABLE
Catalog Number 03.211.003
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Without a lot number the device history records review could not be completed.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: this is report 1 of 2 for (b)(4).It was reported by the customer in (b)(6) that during an unknown surgery on an unknown date, it was observed that the 2.7 conical and coaxial drill guides devices would not sit on the plates.Another like devices were used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.This report is for one (1) va-lcp drill sleev 2.7 coni f/drill bit device.This complaint involves two (2) devices.

Brand Name
VA-LCP DRILL SLEEV 2.7 CONI F/DRILL BIT
Common Device Name
SURGICAL DRILL GUIDE, REUSABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14243430
Report Number8030965-2022-02796
Device Sequence Number4736549
Product Code FZX
UDI-Device Identifier07611819434776
UDI-Public07611819434776
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.211.003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown